You are not currently logged in.
Access JSTOR through your library or other institution:
Generalized Equivalence: A Pattern of Mathematical Expression
T. A. McKee
Studia Logica: An International Journal for Symbolic Logic
Vol. 44, No. 3 (1985), pp. 285-289
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015226
Page Count: 5
Preview not available
A simple propositional operator is introduced which generalizes pairwise equivalence and occurs widely in mathematics. Attention is focused on a replacement theorem for this notion of generalized equivalence and its use in producing further generalized equivalences.
Studia Logica: An International Journal for Symbolic Logic © 1985 Springer